# SDR 2008UALA02463

- Difficulty date: April 26, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N923UA
- Make and model: Boeing 737522
- Aircraft serial: 26643
- Aircraft time: 44,691 hours, 32,231 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1619
- Condition: Inoperative
- Location: Exterior Owing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L EXTERIOR OVERWING EMERGENCY EXIT LIGHT INOP.  RELAMPED.
